Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having fever, cough. Taking panadol. Further medication?

I ve been having mild flu and coughing for almost a week, then before work one morning, after I stepped out of the shower I felt really cold due to my air-conditioner. When I was at work, I suddenly felt cold and later on came down with a really bad fever . I ve then been taking active fast panadol and cough syrup . it s only been two days since the fever, but my coughing has lessened though my fever has been on & off. what do you think could have caused this to happen? and what steps to getting better can I possibly take?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
It is Viral fever with secondary bacterial infection.
IT will take come time to come down.
Apart from Panadol and cough syrup,you should take good antibiotic .
I prescribe Azithromycin to my patients with similar complaints.I prescribe paracetamol 500mg tablet,4 times a day to my patients.
But,you should avoid cool climate,AC,dust.Stop cool drinks.
It will comedown quickly.
Wish you good health
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor